MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926016400
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: 18 years or older.Device is a combination product.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the femoral artery.A 4.00 x 16 mm synergy ii drug-eluting stent was advanced to treat the lesion.However, it was noted that the stent came off the balloon right at the end of the sheath in the femoral artery.The stent had to be retrieved by accessing the other groin.Eventually, the stent was able to be retrieved and another of the same stent was deployed and completed the procedure.No patient complications were reported and the patient's status was fine.
 
Additional Manufacturer Narrative
Device avail.For eval, returned to mfr.On, device returned to mfr., device evaluated by mfr., eval summary attached, method codes, result codes, conclusion codes updated.Device evaluated by mfr: the stent delivery system (sds) was not returned for analysis therefore the catheter batch/serial number cannot be identified.A visual examination of the crimped stent found that the stent was detached/separated from the delivery system and damaged its entire length.Hardened medium resembling blood/tissue was attached to some of the stent struts.The sds was not returned for analysis therefore reviews for individual assessment of the catheter could not be performed.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is caused by other device as another device/drug/subsequent procedure caused the complaint event.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the femoral artery.A 4.00x16mm synergy ii drug-eluting stent was advanced to treat the lesion.However, it was noted that the stent came off the balloon right at the end of the sheath in the femoral artery.The stent had to be retrieved by accessing the other groin.Eventually, the stent was able to be retrieved and another of the same stent was deployed and completed the procedure.No patient complications were reported and the patient's status was fine.However, returned device analysis revealed stent detached/separated and stent damaged.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7733167
Report Number2134265-2018-06844
Device Sequence Number1588973
Product Code NIQ
UDI-Device Identifier08714729840138
UDI-Public08714729840138
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2019
Device Model NumberH7493926016400
Device Catalogue Number39260-1640
Device Lot Number21927571
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2018
Initial Date Received by Manufacturer 07/10/2018
Supplement Date Received by Manufacturer08/10/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date09/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;